# SDR CALA2017031000559

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 76,570 hours, 18,686 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0577
- Condition: Smoke
- Location: Galley
- Part time: 61,766 hours, 17,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEYS GALLEY G1A - OVEN AT GALLEY DEFECTIVE (DESCRIBE DEFECT) OVEN 204 SMOKING AND SPARKING WHEN IN USE.  REPLACED GALLEY OVEN G1A WITH SERVICEABLE UNIT OVEN OPS CKS GOOD.
